Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the canonical substitution in the Hamilton-Jacobi canonical system of differential equations


Author: D. C. Gillespie
Journal: Bull. Amer. Math. Soc. 14 (1907), 116-121
DOI: https://doi.org/10.1090/S0002-9904-1907-01569-0
MathSciNet review: 1558551
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01569-0